# SDR 04FDEA02376

- Difficulty date: August 5, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OB FLAP,  IB AFT HINGE OB PIVOT HOLE FLANGE CORRODED.  CORROSION REMOVED PER CMM 20-11-02 PAGES 2 - 4.  ORIGINAL THICKNESS = 0.502. MATERIAL REMOVED = 0.004 REMAINING THICKNESS = 0.498. COMPLIED WITH FEDEX EA 1-5750-76807,  LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE   BRACKET BORE CORRODED
